# SDR GTIA2022012736240

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 53,673 hours, 24,707 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS SMELLED FUMES ON APPROACH AND MAYBE A LITTLE ON TAKEOFF SIMILAR TO WET SOCKS/CHEMICAL SMELL-TROUBLESHOT IAW TSM 05-50-00-810-831-A NO ODORS/ FUMES DETECTED AT THIS TIME AIRCRAFT OK FOR SERVICE
